RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 34–35 (Mi dan8982)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Conjugate functions of several variables and multiple conjugate trigonometric series

L. V. Zhizhiashvili

Tbilisi State University

Full text: PDF file (249 kB)

Bibliographic databases:
UDC: 517.51
Presented: С. М. Никольский
Received: 24.07.1984

Citation: L. V. Zhizhiashvili, “Conjugate functions of several variables and multiple conjugate trigonometric series”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 34–35

Citation in format AMSBIB
\Bibitem{Zhi85}
\by L.~V.~Zhizhiashvili
\paper Conjugate functions of several variables and multiple conjugate
trigonometric series
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 34--35
\mathnet{http://mi.mathnet.ru/dan8982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806662}
\zmath{https://zbmath.org/?q=an:0627.42005}


Linking options:
  • http://mi.mathnet.ru/eng/dan8982
  • http://mi.mathnet.ru/eng/dan/v284/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. V. Zhizhiashvili, G. E. Tkebuchava, “On properties of certain classical operators occurring in Fourier analysis”, Sb. Math., 195:10 (2004), 1395–1412  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:17
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020